MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. MEGADYNE FOOTSWITCHING SUCTION COAGULATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

JOHNSON & JOHNSON SURGICAL VISION, INC. MEGADYNE FOOTSWITCHING SUCTION COAGULATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 004025
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the endoscopic sinus surgery, it was observed that insulation from magadyne disposable cautery left residual insulation in the patient when used.

Brand Name
MEGADYNE FOOTSWITCHING SUCTION COAGULATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
MDR Report Key18650565
Report NumberMW5151081
Device Sequence Number20662195
Product Code GEI
UDI-Device Identifier10614559105139
UDI-Public(01)10614559105139(17)280630(10)2307031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number004025
Device Lot Number2307011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite